RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1997, Volume 112, Number 2, Pages 254–282 (Mi tmf1042)  

This article is cited in 15 scientific papers (total in 15 papers)

Multidimensional Toda type systems

A. V. Razumov, M. V. Saveliev

Institute for High Energy Physics

Abstract: On the base of Lie algebraic and differential geometry methods, a wide class of multidimensional nonlinear systems is obtained, and the integration scheme for such equations is proposed.

DOI: https://doi.org/10.4213/tmf1042

Full text: PDF file (328 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1997, 112:2, 999–1022

Bibliographic databases:

Received: 07.04.1997

Citation: A. V. Razumov, M. V. Saveliev, “Multidimensional Toda type systems”, TMF, 112:2 (1997), 254–282; Theoret. and Math. Phys., 112:2 (1997), 999–1022

Citation in format AMSBIB
\Bibitem{RazSav97}
\by A.~V.~Razumov, M.~V.~Saveliev
\paper Multidimensional Toda type systems
\jour TMF
\yr 1997
\vol 112
\issue 2
\pages 254--282
\mathnet{http://mi.mathnet.ru/tmf1042}
\crossref{https://doi.org/10.4213/tmf1042}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1483279}
\zmath{https://zbmath.org/?q=an:0978.37505}
\transl
\jour Theoret. and Math. Phys.
\yr 1997
\vol 112
\issue 2
\pages 999--1022
\crossref{https://doi.org/10.1007/BF02634159}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YE83300005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1042
  • https://doi.org/10.4213/tmf1042
  • http://mi.mathnet.ru/eng/tmf/v112/i2/p254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ferreira, LA, “Riccati-type equations, generalised WZNW equations, and multidimensional Toda systems”, Communications in Mathematical Physics, 203:3 (1999), 649  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    2. J. Gervais, “Lax equations in 10-dimensional supersymmetric classical Yang–Mills theories”, Theoret. and Math. Phys., 123:2 (2000), 569–575  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Razumov A.V., Saveliev M.V., “Lie groups, differential geometry, and nonlinear integrable systems”, Nonassociative Algebra and its Applications, Lecture Notes in Pure and Applied Mathematics, 211, 2000, 321–336  mathscinet  zmath  isi
    4. Bueno, AG, “Confinement and soliton solutions in the SL(3) Toda model coupled to matter fields”, Nuclear Physics B, 626:3 (2002), 463  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    5. Nirov, KS, “W-algebras for non-abelian Toda systems”, Journal of Geometry and Physics, 48:4 (2003), 505  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    6. Aratyn, H, “Integrable hierarchy for multidimensional Toda equations and topological-anti-topological fusion”, Journal of Geometry and Physics, 46:1 (2003), 21  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    7. Zuevsky, A, “Continual Lie algebras and noncommutative counterparts of exactly solvable models”, Journal of Physics A-Mathematical and General, 37:2 (2004), 537  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    8. Nirov, KS, “On Z-gradations of twisted loop Lie algebras of complex simple Lie algebras”, Communications in Mathematical Physics, 267:3 (2006), 587  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    9. Nirov Kh.S., Razumov A.V., “Toda equations associated with loop groups of complex classical Lie groups”, Nuclear Physics B, 783:3 (2007), 241–275  crossref  mathscinet  adsnasa  isi  scopus  scopus
    10. Kh. Nirov, A. V. Razumov, “$\mathbb Z$-graded loop Lie algebras, loop groups, and Toda equations”, Theoret. and Math. Phys., 154:3 (2008), 385–404  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. Nirov Kh.S., Razumov A.V., “The rational dressing for abelian twisted loop Toda systems”, Journal of High Energy Physics, 2008, no. 12, 048  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    12. Alvarez, O, “INTEGRABLE THEORIES AND LOOP SPACES: FUNDAMENTALS, APPLICATIONS AND NEW DEVELOPMENTS”, International Journal of Modern Physics A, 24:10 (2009), 1825  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus  scopus
    13. M. S. Nirova, “On conservation laws in affine Toda systems”, Vladikavk. matem. zhurn., 13:1 (2011), 59–70  mathnet  elib
    14. Guest M.A., Lin Ch.-Sh., “Nonlinear PDE Aspects of the Tt Equations of Cecotti and Vafa”, J. Reine Angew. Math., 689 (2014), 1–32  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    15. Vekslerchik V.E., “Solitons of the (2+2)-Dimensional Toda Lattice”, J. Phys. A-Math. Theor., 52:4 (2019), 045202  crossref  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:231
    Full text:103
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019